# SDR ABXA2021129005

- Difficulty date: January 29, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 108,983 hours, 31,647 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 211C223520
- Condition: Intermittent
- Location: Rt Yaw Damper
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RUDDER RATIO LIGHT AND EICAS MESSAGE AFTER ENGINE START.  BTB AND GROUNDED.  RIGHT YAW DAMPER MODULE FAULTED LEFT HYD SWITCH.  REMOVED AND REPLACED S27 HYD PRESS SWITCH, IAW B767 AMM 27-11-17.  OPERATIONS AND LEAK CHECK GOOD.  RAN ENGINE, IAW B767-10A.  NO DEFECTS NOTED.
